Record:   Prev Next
作者 Cahen, M. (Michel), 1935-
書名 Pseudo-riemannian symmetric spaces / M. Cahen and M. Parker
出版項 Providence, R.I. : American Mathematical Society, 1980
國際標準書號 0821822292
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA3 A57 v.229    在架上    30340200134207
說明 iv, 108 p. ; 26 cm
系列 Memoirs of the American Society ; no. 229
Memoirs of the American Mathematical Society ; no. 229
附註 "Volume 24, number 229 (end of volume)"
Bibliography: p. 107-108
主題 Symmetric spaces
Hermitian structures
Holonomy groups
Representations of algebras
Lie algebras
Alt Author Parker, M. (Monique), 1939- joint author
Record:   Prev Next